Hormonal changes or imbalance occurs when there are changes in the levels of hormones in the bloodstream. As hormones regulate metabolism, appetite, heart rate, body temperature, growth, and sexual functions, even a small change can cause significant symptoms.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have a low sexual drive. The first time I had intercourse, it was fine. But after that, I started having lesser arousal. And now I am not having arousal. I am not under any medication. I previously consulted a gynecologist. The doctor convinced me that there was something wrong with my... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. Your partner needs to approach you differently, experiment more on you, and find the way which you admire you can help your partner to approach your G spot (Grafenberg spot). It can also be: 1) Hormonal disturbances like low testosteron... Read Full »
Query: Hi doctor, I am young and I am really paranoid. I think that there is something wrong with me. I had my period with light spotting. It was brown. After orgasm, I started to have bleeding with fresh-looking blood. Before that, I had periods for a week. I thought that it has got stopped after seeing ... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. There is no need to worry about cancer. In the early stages of puberty, you will have hormonal changes and imbalances. Because of it, you can have irregular flow. The other reasons are following a sedentary lifestyle and low hemoglobin. I advi... Read Full »
Query: Hello doctor,I am 26 years old. I am not being lustful lately and not getting lubricated easily. So I want to ask that is it fine to have Estrogen tablets. Are there any adverse side effects of it? Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern about your symptoms. No, you should not use estrogen tablets without an endocrinologist or a gynecologist review. Decreased lust or libido can be due to, 1. Infections. 2. Diabetes and hypertension. 3. Hormonal disturbances like low t... Read Full »